# SDR IPXA10M58232

- Difficulty date: January 12, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6224513
- Part serial: 064
- Condition: Misrepaired
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR 290-W3-01 PREVIOUS REPAIR DOUBLER INSTALLED SOLID R IVETS IN LIEU OF BLIND RIVETS APPROX BETWEEN STA XIS 151- 180 REF SRM 57-40-01 FIG 201 REPAIR 7.  REMOVED EXISTING REPAIR ON LT INBD SLAT, SLAT SKIN BETWEEN XIS 151 AND  XIS 180. FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5750-36304-A AND EA 011-5730-01-A2121.
